Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 3, Pages 674–678 (Mi zvmmf7248)  

This article is cited in 10 scientific papers (total in 10 papers)

Scientific communications

Estimate of the error in replacing the condition of boundedness of the solution of a linear differential equation on an infinite interval

E. S. Birger

Moscow

Full text: PDF file (463 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:3, 244–251

Bibliographic databases:

UDC: 517.91/.94
Received: 31.07.1967

Citation: E. S. Birger, “Estimate of the error in replacing the condition of boundedness of the solution of a linear differential equation on an infinite interval”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968), 674–678; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 244–251

Citation in format AMSBIB
\Bibitem{Bir68}
\by E.~S.~Birger
\paper Estimate of the error in replacing the condition of boundedness of the solution of a linear differential equation on an infinite interval
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 3
\pages 674--678
\mathnet{http://mi.mathnet.ru/zvmmf7248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0235186}
\zmath{https://zbmath.org/?q=an:0164.45205}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 3
\pages 244--251
\crossref{https://doi.org/10.1016/0041-5553(68)90078-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7248
  • http://mi.mathnet.ru/eng/zvmmf/v8/i3/p674

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. H. Zakhar-Itkin, “The matrix Riccati differential equation and the semi-group of linear fractional transformations”, Russian Math. Surveys, 28:3 (1973), 89–131  mathnet  crossref  mathscinet  zmath
    2. A. A. Abramov, K. Balla, “Approximate solutions, based on comparison theorems, of scalar and matrix Riccati equations on an infinite interval”, Comput. Math. Math. Phys., 33:1 (1993), 29–43  mathnet  mathscinet  zmath  isi
    3. I. B. Staroverova, “Well-posedness and bounds of solutions of singular Cauchy problems for systems of nonlinear ordinary differential equations”, Comput. Math. Math. Phys., 34:8-9 (1994), 991–1005  mathnet  mathscinet  zmath
    4. A. A. Abramov, A. A. Aslanyan, K. Balla, “Comparison of solution of shooting equations under the transfer of boundary conditions at infinity for Hamilton linear systems”, Comput. Math. Math. Phys., 35:12 (1995), 1453–1460  mathnet  mathscinet  zmath  isi
    5. N. B. Konyukhova, S. E. Masalovich, I. B. Staroverova, “Computation of rapidly oscillating eigenfunctions of a continuous spectrum and their improper integrals”, Comput. Math. Math. Phys., 35:3 (1995), 287–302  mathnet  mathscinet  zmath  isi
    6. E. P. Zhidkov, A. G. Solov'ev, “Refinement of approximate solutions to a boundary-value problem on a half-line”, Comput. Math. Math. Phys., 37:11 (1997), 1297–1301  mathnet  mathscinet  zmath
    7. N. B. Konyukhova, I. B. Staroverova, “Modification of the phase method for singular selfadjoint Sturm–Liouville problems”, Comput. Math. Math. Phys., 37:10 (1997), 1143–1160  mathnet  mathscinet  zmath
    8. A. I. Zadorin, “Numerical solution of an equation with a small parameter on an infinite interval”, Comput. Math. Math. Phys., 38:10 (1998), 1602–1614  mathnet  mathscinet  zmath
    9. E. P. Zhidkov, A. G. Solov'ëv, “Improving the accuracy of eigenvalues and eigenfunctions of a boundary value problem on semiaxis”, Comput. Math. Math. Phys., 39:7 (1999), 1057–1076  mathnet  mathscinet  zmath
    10. Lazurchak I.I., “A two-sided functional-discrete method for boundary value problems for second-order ordinary differential equations on the half-line”, Differ Equ, 37:1 (2001), 107–115  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:122
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021